# SDR ASAA2018031724025

- Difficulty date: March 17, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,885 hours, 13,248 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Terminal
- Part number: 902862
- Condition: Loose
- Location: Nr 1 Ovrht Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LOOP B OVERHEAT,  HANDLE LIGHTS DO NOT ILLUMINATE ON OVERHEAT TEST.  ACFT GROUNDED.    MOVED THE NR 1 ENGINE OVERHEAT DETECTOR SWITCH TO NORMAL POSITION.  PERFORMED ALT DEACTIVATION PROCEDURES IAW CHAP 5, TABLE 3.  TERMINATED LOOSE TERMINALS ON THE NR 1 ENGINE CORE FIRE DETECTION HARNESS IAW AMM 26-11-02.  MEASURED OPEN CIRCUIT ON NR 1 ENGINE LEFT CORE FIRE DETECTOR ASSEMBLY.   REMOVED AND REPLACED NR 1 ENGINE LEFT CORE FIRE DETECTOR ASSEMBLY. OPS TESTED GOOD IAW AMM 26-11-01.
